# SDR UALA2013042602938

- Difficulty date: April 25, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 66,663 hours, 24,516 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Leaking
- Location: Apu Fuel Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR OF FUEL IN COCKPIT WHILE USING APU AIR.  SECURED FUEL NOZZLE B-NUT IAW AMM 49-31-99 PG 601.  RAN APU IAW JRH 2-5-15 PAGE 1.  NO LEAKS NOTED.  FUEL LEAK WAS AT A SECONDARY NOZZLE WHEN HIGH FLOW RATE EXISTED.
